MAUDE Adverse Event Report: JIANGYIN HUASHI MEDICAL EQUIPMENT CO LTD DRIVE; WHEELCHAIR

JIANGYIN HUASHI MEDICAL EQUIPMENT CO LTD DRIVE; WHEELCHAIR
Model Number 795BU
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Drive devilbiss healthcare was notified of a complaint regarding a rollator/transport chair by a provider, who stated "it will lock when trying to push it," which reportedly caused the end user to fall, but "her caregiver grabbed her." there was no report or evidence of illness, injury or medical treatment associated with the complaint.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
WHEELCHAIR
Manufacturer (Section D)
JIANGYIN HUASHI MEDICAL EQUIPMENT CO LTD
no. 589 hualu road,
no.39, hengtong road
huashi town, jiangsu 21442 1
CH  214421
MDR Report Key16995018
Report Number2438477-2023-00053
Device Sequence Number15220590
Product Code ITJ
UDI-Device Identifier00822383221649
UDI-Public00822383221649
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/24/2023
Report Date (Section F) 05/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number795BU
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/24/2023
Device Age10 MO
Date Report to Manufacturer05/31/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/24/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR
Patient SexFemale
Date Report Sent to FDA05/24/2023